# SDR DALA2018040802247

- Difficulty date: April 6, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 68,001 hours, 49,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Clamp
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHT INOP AT SEAT 26CD. RECONNECTED WIRE BUNDLE CLAMP UNDER SEAT 26CD. OPS CK GD.
